# SDR 2007UALA03203

- Difficulty date: August 15, 2007
- Submitted: September 22, 2007
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 19,591 hours, 7,687 cycles
- Engine: Iae V2522A5
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6449038
- Condition: Leaking
- Location: Yaw Damp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST GREEN HYD RESERVOIR FLUID.  *S/D*  LEAKING YAW DAMPER ACTUATOR.  REPLACED YAW DAMP ACT, SERVICED GREEN SYS HYDRO - NO REPEATS SINCE ORIGINAL.
